User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kaltenbacher, B.; Polifke, W. 
Title:
Some regularization methods for a thermoacoustic inverse problem 
Keywords:
Regularization; Thermoacoustics 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
Journal of Inverse and Ill-Posed Problems 
Year:
2011 
Journal volume:
18 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
997-1011 
Covered by:
Scopus; Web of Science 
Language:
en 
Print-ISSN:
09280219 
TUM Institution:
Professur für Thermofluiddynamik